# SDR AALA991809

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 13-14
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - VERTICAL STIFFENERS IS CRACKED ON RIGHT CONNECTING FITTING IN NLG BAY BET FRAME 13A AND FRAME 14.  BLENDED CRACK WITHIN MAX BLEND DEPTH OF .314, RESULTANT BLEND IS ACCEPTALE FOR AN ADDITIONAL 3.300 FC BEFORE PERMANENT REPAIRS ARE REQ IAW S/B 53-6102 AND ESO 30595 DATED 11/29/99.  (M)
